# SDR SIMA20240703002

- Difficulty date: July 3, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N306DD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000851
- Aircraft time: 8,682 hours, 6,072 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

" FLAP FAIL " WHEN EXTENDING TO POSITION 3. NOT CLEARED WITH QRH PROCEDURE. LANDED FLAPS 2, SLATS 3. EMERGENCY DECLARED. FOLLOW FIM 27-51-00-810-802-A. OPERATION TEST ON FLAP ADJUSTMENT TEST IS GOOD IAW AMM 27-50-00. IT IS TRANSITORY CONDITION
